Alert archive / North Carolina / Tornado Warnings in 2025
Tornado Warning 4, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Mar 16, 2025, 9:34 AM EDT for Stanly County, North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2025, 9:34 AM EDT (13:34 UTC)
- Expired
- Mar 16, 2025, 10:00 AM EDT
- In force
- 26 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 164 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 6:12 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 1.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 866 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
129
WFUS52 KRAH 161334
TORRAH
NCC167-161400-
/O.NEW.KRAH.TO.W.0004.250316T1334Z-250316T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
934 AM EDT Sun Mar 16 2025
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Central Stanly County in central North Carolina...
* Until 1000 AM EDT.
* At 934 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Plyler, or 8 miles southwest of
Albemarle, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Albemarle and Plyler around 940 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Stanfield, Morrow Mountain State Park, Oakboro, New London, and
Badin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3546 8026 3540 8010 3535 8006 3532 8008
3531 8008 3529 8010 3521 8025 3520 8028
3520 8030 3518 8031 3518 8032 3517 8034
3518 8037 3517 8039 3522 8044
TIME...MOT...LOC 1334Z 226DEG 44KT 3527 8029
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kren4 follow-up statements
067
WWUS52 KRAH 161338
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
938 AM EDT Sun Mar 16 2025
NCC167-161400-
/O.CON.KRAH.TO.W.0004.000000T0000Z-250316T1400Z/
Stanly NC-
938 AM EDT Sun Mar 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT FOR CENTRAL
STANLY COUNTY...
At 938 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Albemarle, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Albemarle around 945 AM EDT.
Other locations impacted by this tornadic thunderstorm include New
London, Morrow Mountain State Park, Oakboro, Badin, and Richfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3546 8026 3540 8010 3535 8006 3532 8008
3531 8008 3529 8010 3521 8025 3520 8028
3522 8034 3527 8040
TIME...MOT...LOC 1338Z 226DEG 44KT 3531 8024
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kren857
WWUS52 KRAH 161344
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
944 AM EDT Sun Mar 16 2025
NCC167-161400-
/O.CON.KRAH.TO.W.0004.000000T0000Z-250316T1400Z/
Stanly NC-
944 AM EDT Sun Mar 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT FOR
NORTHEASTERN STANLY COUNTY...
At 944 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Albemarle, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Albemarle around 950 AM EDT.
Other locations impacted by this tornadic thunderstorm include New
London, Morrow Mountain State Park, Badin, Richfield, and Lake
Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3546 8026 3540 8010 3535 8006 3532 8008
3531 8008 3529 8010 3523 8021 3526 8029
3534 8034
TIME...MOT...LOC 1344Z 225DEG 36KT 3532 8023
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kren063
WWUS52 KRAH 161351
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
951 AM EDT Sun Mar 16 2025
NCC167-161400-
/O.CON.KRAH.TO.W.0004.000000T0000Z-250316T1400Z/
Stanly NC-
951 AM EDT Sun Mar 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT FOR
NORTHEASTERN STANLY COUNTY...
At 951 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Albemarle, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Stanly County, including the following locations... New
London, Morrow Mountain State Park, Badin, Richfield, and Lake
Tillery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3546 8026 3540 8010 3535 8006 3532 8008
3531 8008 3529 8010 3527 8013 3530 8024
3537 8030
TIME...MOT...LOC 1351Z 226DEG 44KT 3538 8015
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kren470
WWUS52 KRAH 161353
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
953 AM EDT Sun Mar 16 2025
NCC167-161403-
/O.EXP.KRAH.TO.W.0004.000000T0000Z-250316T1400Z/
Stanly NC-
953 AM EDT Sun Mar 16 2025
...THE TORNADO WARNING FOR NORTHEASTERN STANLY COUNTY WILL EXPIRE AT
1000 AM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 200 PM EDT for central North
Carolina.
&&
LAT...LON 3546 8026 3540 8010 3535 8006 3532 8008
3531 8008 3529 8010 3527 8013 3530 8024
3537 8030
TIME...MOT...LOC 1353Z 226DEG 44KT 3539 8014
$$
KrenWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Mar 16, 8:57 AM EDT, 37 minutes earlier.
Area forecast discussion, Mar 16, 8:57 AM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 857 AM EDT Sun Mar 16 2025 .SYNOPSIS... A powerful storm system will impact the region through today, bringing windy conditions and a chance for strong or severe thunderstorms. Behind this system, high pressure will build into the Southeast states Monday through Tuesday. && .NEAR TERM /THROUGH TONIGHT/... As of 851 AM Sunday... * A threat for damaging winds, brief tornadoes, strong gradient winds and potential flooding exist for today. Biggest concern in the next few hours is the cluster of storms rapidly approaching from upstate SC. Broken segments within this cluster have shown signs of rotation and will likely continue to do so as they enter our southern Piedmont and push east through the Sandhills. Latest sfc analysis out ahead of this segment indicates juicy dew points in the lower to mid 60s, with increasingly backed sfc flow. RAP-derived hodographs in this vicinity are classically curved as well. Despite all this, the 00Z HREF run (as well as recent HRRR runs) don't really simulate 0-3 km helicity swaths across much of our area until early this afternoon. Likely, these models are struggling to stretch any rotation to the sfc given little to no lower-level instability. Regardless, we do expect this cluster to continue to show signs of rotation as it enters out southern areas, which could generate a brief tornado or two this morning. Immediately following this initial line of convection, some instability is expected to blossom. As such, there still appears to be a short window where cell growth may coincide with enough curved low-level shear to create a better tornado threat early this afternoon. This signal is evident in the 00Z HREF and latest HRRR runs which depict more helicity swaths during this time period, particularly across our Sandhills and Coastal Plain through early this evening. Beyond the tornado threat today, given the strong flow just above the sfc, thunderstorm wind damage will be possible as well through this evening. Shear should become less curved by later this evening as the main tornado threat shifts closer to the coast. The previous discussion handles the other threats today quite well including flooding concerns. See below... 2 PM through roughly 8 PM - Gradient wind gusts will gradually begin to weaken in the wake of this first convective line. The stalled outflow and weakly stable cold pool left behind will act as a trigger for additional storm development where 250 to 1000 J/kg of MUCAPE is still available based on the 00z HREF. Mostly unidirectional wind field and straight hodographs will favor mostly a wind threat from bowing segments, although brief spinups within storm scale mesovortices will remain possible. This boundary will be oriented parallel to the deep layer shear vector and low-level convergence axis and favor training showers/storms with high rainfall rates. This is where a swath of greater rainfall totals of 1.5 to over 3" will be most probable (along and east of US-1 corridor). Additional development across the Piedmont is expected in the wake of the first round. Straight hodographs, steep lapse rates, and +1,000 J/kg of MLCAPE would support a mainly wind threat, but splitting cells and a localized hail risk will be possible, but greatly depend on the presence of deep convection with drier air moving in aloft. After 8 PM - The strong upper trough will begin to more aggressively shift eastward and shift the showers/storms eastward into eastern NC and return dry conditions to the area and push a cold front south and east of central NC overnight hours. Lows will depend greatly on the amount of CAA into the area, but trended towards warmer guidance (upper 40s to mid 50s). && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 250 AM Sunday... Clearing, windy, and much cooler Monday. Temperatures near freezing for portions of northern NC Monday night. The main axis of showers will push to our east by 12z/Monday. However, there is still a chance of showers mainly along and east of I-95 in the morning hours. The chance of showers will push east along with the mid/upper level trough axis during the early to mid afternoon. Most of the cloudiness will clear out of the west during the morning and in the east during the afternoon. Breezy to windy conditions are expected with NW winds at 15-25 mph, with gusts to 30 mph. Highs only near 60 NW ranging into the upper 60s SE. High pressure will build from the Gulf Coast states NE over the Appalachians Monday night. The winds will diminish and temperatures are expected to fall into the lower to mid 30s north and west and 35 to 40 east and south. &&. .LONG TERM /TUESDAY THROUGH SUNDAY/... As of 250 AM Sunday... Mostly dry this week, temperatures up and down - averaging above normal. Highlights... the majority of the work week will be dry. There is a chance of showers mainly late Wednesday night into a part of Thursday as a cold front is forecast to push through central NC during the day. QPF will be light this week with only up to a tenth expected with the next frontal passage Thursday. It will turn chilly again behind the front Thursday night into Saturday, before moderating quickly again late in the weekend. A few specifics, expect plenty of sun with high pressure Tuesday and Wednesday as it slowly moves off the coast. Temperatures will quickly moderate back into the upper 60s to lower 70s Tuesday and into the mid 70s to lower 80s Wednesday. Lows will moderate in to the 40s to lower 50s Wednesday and Thursday. Highs Thursday with the chance of light showers will be in the mid 60s to near 80 NW to SE. The next chance of sub-freezing temperatures is Thursday night and Friday night (mainly in the rural northern and central Piedmont). Lows will likely dip into the lower 30s. Elsewhere, lows in the mid to upper 30s and highs in the mid 50s to mid 60s can be expected Thursday night through Saturday. Moderating temperatures are forecast this weekend with rain chances looking slim. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... As of 640 AM Sunday... MVFR cigs are common throughout the region and surface winds have been gusting to 25-35kt. A line of showers/isolated thunderstorms to our west will arrive in the Triad between 12z- 13z, then progress east. After 14z, mainly added a TEMPO or prevailing IFR conditions when the best timing of the broken line of convection moves through the terminals. Brief LIFR vsby will certainly will be possible during the late morning and afternoon when surface based convection will be most likely (RDU, FAY, RWI) and accompany better chances for severe wind gusts (> 50 kts). The pre-convection winds and wind gusts were generally kept sustained around 15-20 kts with gusts 35 to 40 kts. Some additional development of showers and storms will be possible behind the lead band of showers/storms, yet the evolution after the initial line is uncertain. Beyond 06Z Monday: Conditions will return to VFR with a wind shift to the NW late. Winds will not be nearly as strong with 10-15 kt. A chance of showers will persist, mainly in the east before 12z/Monday. Dry VFR conditions will return Monday and continue until another period of light showers and restrictions are possible Thursday. && .RAH WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 AM this morning to 8 PM EDT this evening for NCZ007>011-024>028-040>043-075>078-084>086-088-089. Wind Advisory from 5 AM early this morning to 2 PM EDT this afternoon for NCZ021>023-038-039-073-074-083. && SYNOPSIS...Hartfield NEAR TERM...Luchetti/Swiggett SHORT TERM...Badgett LONG TERM...Badgett AVIATION...Badgett/Swiggett
Hazardous weather outlook, Mar 16, 6:21 AM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 621 AM EDT Sun Mar 16 2025 NCZ021>023-038-039-171030- Forsyth-Guilford-Alamance-Davidson-Randolph- 621 AM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A line of strong to severe thunderstorms will move east through the area this morning between 8 AM and noon. Strong to locally damaging wind gusts and brief tornadoes will be possible during this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ073-074-083-171030- Stanly-Montgomery-Anson- 621 AM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...TORNADO WATCH 51 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A line of strong to severe thunderstorms will move east through the area this morning between 8 AM and noon. Strong to locally damaging wind gusts and brief tornadoes will be possible during this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ075>077-084>086-088-089-171030- Moore-Lee-Harnett-Richmond-Scotland-Hoke-Cumberland-Sampson- 621 AM EDT Sun Mar 16 2025 ...TORNADO WATCH 51 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. A line of strong to severe thunderstorms will move east through the area during the late morning and into the mid afternoon. Strong to locally damaging wind gusts and brief tornadoes will be possible. A second round of strong to severe thunderstorms could develop during the late afternoon and into the evening, resulting in a lingering threat of damaging winds and severe hail. Multiple rounds of showers and storms may result in a narrow swath of 2 to over 4 inches this afternoon into late evening. Ongoing drought may limit the threat of flash flooding to mainly urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ007>011-024>028-040>043-078-171030- Person-Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash- Edgecombe-Chatham-Wake-Johnston-Wilson-Wayne- 621 AM EDT Sun Mar 16 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A line of strong to severe thunderstorms will move east through the area during the late morning and into the mid afternoon. Strong to locally damaging wind gusts and brief tornadoes will be possible. A second round of strong to severe thunderstorms could develop during the late afternoon and into the evening, resulting in a lingering threat of damaging winds and severe hail. Multiple rounds of showers and storms may result in a narrow swath of 2 to over 4 inches this afternoon into late evening. Ongoing drought may limit the threat of flash flooding to mainly urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 9:15 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Moore, Randolph, Richmond and 2 more | 45 min |
| Mar 16, 10:04 AM EDT | Special Weather Statement | RAH | Davidson, Guilford, Hoke, Montgomery, Moore, Randolph and 2 more | 41 min |
| Mar 16, 10:25 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Hoke, Lee, Montgomery, Moore and 3 more | 50 min |
| Mar 16, 11:03 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Durham, Franklin, Granville, Harnett and 6 more | 57 min |
| Mar 16, 11:42 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 48 min |
| Mar 16, 11:56 AM EDT | Areal Flood Advisory | RAH | Cumberland, Durham, Franklin, Granville, Harnett, Johnston and 3 more | 4 hr |
| Mar 16, 12:03 PM EDT | Special Weather Statement | RAH | Franklin, Granville, Vance, Wake, Warren | 57 min |
| Mar 16, 12:24 PM EDT | Special Weather Statement | RAH | Johnston, Sampson, Wayne | 66 min |
| Mar 16, 12:35 PM EDT | Areal Flood Advisory | RAH | Franklin, Halifax, Johnston, Nash, Warren, Wilson | 4 hr |
| Mar 16, 12:51 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 24 min |
| Mar 16, 1:51 PM EDT | Special Weather Statement | RAH | Johnston, Wilson | 39 min |
| Mar 16, 2:28 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax | 3 hr |
| Mar 16, 2:51 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Mar 16, 2:58 PM EDT | Areal Flood Advisory | RAH | Sampson, Wayne, Wilson | 3 hr |
| Mar 16, 3:06 PM EDT | Special Weather Statement | RAH | Wake | 39 min |
| Mar 16, 3:08 PM EDT | Special Weather Statement | RAH | Sampson | 67 min |
| Mar 16, 4:18 PM EDT | Special Weather Statement | RAH | Harnett, Hoke | 42 min |
| Mar 16, 4:31 PM EDT | Special Weather Statement | RAH | Sampson | 44 min |
| Mar 16, 4:45 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Johnston | 93 min |
| Mar 16, 5:08 PM EDT | Special Weather Statement | RAH | Wayne | 37 min |
| Mar 16, 5:24 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren, Wilson | 3 hr |
| Mar 16, 5:28 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 47 min |
| Mar 16, 6:12 PM EDT | Special Weather Statement | RAH | Anson | 48 min |
| Mar 16, 6:41 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 49 min |
| Mar 16, 6:45 PM EDT | Special Weather Statement | RAH | Stanly | 60 min |
| Mar 16, 7:11 PM EDT | Special Weather Statement | RAH | Davidson, Guilford, Randolph | 34 min |
| Mar 16, 7:17 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 43 min |
| Mar 16, 7:29 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond | 46 min |
| Mar 16, 7:30 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 32 min |
| Mar 16, 7:42 PM EDT | Special Weather Statement | RAH | Anson | 48 min |
| Mar 16, 7:54 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 51 min |
Nearby
Tornado Warnings in North Carolina, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.